# SDR FDEA201610083505

- Difficulty date: October 8, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 98,028 hours, 29,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE LIGHT WILL NOT PRESS TO TEST.  REPLACED REMOTE SLIDE PACK PRESSURE INDICATOR IAW AMM 25-61-03-2.
